# SDR IPXA2M76480

- Difficulty date: December 15, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR UNSAFE INDICATION UPON GEAR RETRACTION ON BOTH PRIMARY AND SECONDARY.  ACCOMPLISHED CHECKLIST WITH SAME RESULTS.  TESTED GEAR SWING SEVERAL TIMES IAW MM 32-31-00-700-803 AND MM 32-32-00-710-803.  OPS CHECK GOOD.
